# SDR GTIA2019112194802

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 6,253 hours, 2,688 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ALSO AT THE SAME TIME AS ABOVE ITEM ECAM VENT SKIN VALVE FAULT FOLLOWED ECAM ITEMS/PRCEDURES,A/C WAS UNABLE TO PRESSURIZE-R/R (22HQ) SKIN AIR OUTLET, R/R (10HQ) AEVC OPS CHECK OK NO FAULTS NOTED. IAW AMM 21-26-53, AMM 21-26-34. ACCOMPLISHED PRESSURIZATION NO DEFECTS NOTED, A/C WAS ABLE TO PRESSURIZE OK. IAW AMM 05-53-00
